| Model Number |
15 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report their device's therapy cable is damaged.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker performed an initial evaluation of the device and provided a repair quote.The customer has declined repair/replacement at this time.The device was not made available for further evaluation.The cause of the reported issue could not be determined.